# SDR UIEA2019111425896

- Difficulty date: November 12, 2019
- Submitted: November 20, 2019
- Operation: Air carrier
- Aircraft: N477MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29255
- Aircraft time: 85,133 hours, 15,096 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pressure Switch
- Part number: 32052215
- Part serial: GRTM5167
- Condition: Failed
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

#4 T/R INDICATION AT 70 KNOTS, RTO.( HIGH ENERGY STOP INSPECTION CARRIED OUT, SATISFACTORY PER AMM 05-51-10.  ITEM M2 - #4 T/R DEACTIVATED IAW DDG 78-31-01A, MDDR 120539 OPENED, CAT 'C'.   LP 1104030 - M2: REMOVED AND REPLACED #4 ENG THRUST REVERSER DIRECTIONAL PILOT PRESSURE SWITCH VALVE (DPV) IAW AMM 78-34-01, OPS CHECK GOOD. THIS ACTION CLEARS DMI 120539. PLACARDS REMOVED.  )
